# SDR JBXA9900093

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF IN RDU CREW GOT A VIBRATION HIGH ENG.  NR 2 INDICATION ON INNER TAPE (N2).  OCCURRED WITH VIBRATION SWITCH IN BOTH NORMAL AND ALTERNATE POSITIONS.  CREW REDUCED POWER TO CLIMB POWER AND VIBRATION WARNING CLEARED, BUT WAS STILL IN THE HIGH IN THE NORMAL RANGE.  INDICATION STAYED WITHIN LIMITS FOR THE REMAINDER OF THE AIR RETURN.  PERFORMED GROUND RUNS FOR 10 MINUTES AND FOUND VIBRATION TO BE WITHIN LIMITS.  ALSO, PERFORMED VIBRATION HIGH INSPECTION.  ALL FOUND TO BE WITHIN LIMITS IAW F-100 71-00-00.
